# SDR 00FDEA00064

- Difficulty date: February 8, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- Aircraft time: 33,644 hours, 9,873 cycles
- Engine: Ge CF650C2
- Engine time: 26,032 hours, 7,808 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 9211M73P07
- Part serial: 2DAN0936
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: C

## Discrepancy

ON T/O, FLEW THROUGH FLOCK OF BIRDS, NR 1 ENG START TO VIB.  VIB SUBSIDE BELOW 65 DEG N1.  RETURN TO SFS.  *S/D*  REMOVED AND REPLACED DAMAGED BLADES (5)  PER MM 72-21-06-81.  PERF VIB SURVEY CK AND TRIM BALANCING PER MM 72-00-00 AND DC 10 JRH.  OK A/C OK FOR SERVICE.
